Diaphoresis is the medical term for excessive sweating. There are two types of diaphoresis. The first type is Primary Diaphoresis which is localised sweating, meaning it only appears in certain areas of the body. Depending on which area it effects, it has a different name. For example, sweating in the hands is Palmar Hyperhidrosis, sweating of the face is Facial Hyperhidrosis, sweating of the underarms is Axillary Hyperhidrosis and sweating of the feet is Pedal Hyperhidrosis. The cause of this type of sweating is unknown. However, Secondary Hyperhidrosis is not localised, or contained in one area, but rather spread throughout the body. There are also usually causes of Secondary Hyperhidrosis. Secondary Hyperhidrosis can be caused by medications.
Other People Are Reading
Any psychiatric medication can cause excessive sweating. Sometimes the amount of sweating has to do with the patient's sensitivity to the drug and the strength of the drug being used. The following drugs may cause excessive sweating. Over-exertion and over-heating of the body may make the condition worse. Here are a few of the drugs that may lead to a sweating problem: Amitriptyline, Aripiprazole, Buprenorphine, Buspirone, Carbamazepine, Citalopram, Clozapine, Desipramine, Dextroamphetamine and Amphetamine, Dihydroergotamine, Donepezil, Duloxetine, Escitalopram, Eszopiclone, Fluoxetine, Glatiramer Acetate, Haloperidol, I-dopa and Carbidopa and Modafinil.
Hormones are infamous for causing sweating, hot flashes and night sweats. These symptoms may be a sign of too much or too little hormone. Some of the medications that cause excessive sweating are: Calcitonin, Epinephrine, Raphon, Glipizide, Insulin, Levothyroxine Medroxyprogesterone, Provera, Prednisolone, Pediapred, Pred Mild, Raloxifene, Micrhogam, Rhophylac, Somatropin, Genotropin, Humatrope, Norditropin, NordiFlex, Norditropin, Testosterone, Thyroid, Tositumomab, and Vasopressin. Sweating and hot flashes are usually expected risks in hormone therapy with many patients and it does not seem to deter them from using these drugs.
When mixed with oral diabetes medications, cardiovascular medicines can induce excessive sweating. Sweating in this case may be serious and should be examined and treated by a doctor. Some heart medications cause sweating without being combied with other drugs. Some of the drugs that behave in this manner are: Amlodipine, Benazepril, Bumetanide, Carvedilol, Digoxin, Dipyridamole, Doxazosin, Enalapril, Hydralazine, Lisinopril, Losartan, Metoprolol and Hydrochlorothiazide, Nifedipine, Procardia XL, Propafenone, Ramipril, Sotalol and Verapamil.
Analgesic medications, especially opioids, can cause excessive sweating for the patient. Narcotic medications cause people to lose large amounts of sweat. The excessive sweating causes the skin to sometimes become cold or clammy. Celecoxib, Dronabinol, Fentanyl, Hydrocodone and Acetaminophen, Gesic, Lorcet, Norco, Vicodin, Ketorolac, Methadone, Methadose, Morphine Sulfate, Infumorph, Contin, Roxanol, Nabumetone, Nalbuphine, Naproxen, Naprelan, Oxycodone Intensol, Oxycodone and Ibuprofen, Rofecoxib and Tramadol are some painkillers that cause excessive sweating. Tranadol is especially known for its ability to make users sweat profusely, out of all the other opiods.
Sweating can be serious if you are sweating in large amounts and losing fluids. However, if it is only a small amount of sweating and does not interact with other activities in your lifestyle, then it is probably not an area of concern for you. However, if it does interfere with your daily life there are many ways to approach the problem and reduce it or stop it completely. Talk to your doctor about your sweating and see what he advises.
- 20 of the funniest online reviews ever
- 14 Biggest lies people tell in online dating sites
- Hilarious things Google thinks you're trying to search for